# SDR CALA2013101692103

- Difficulty date: October 15, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 45,631 hours, 18,726 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING. CREW O2 AT 1050 PSI O2 PRESSURE OK IAW 35-10-00-200-001-A.  1060 PSI WAS JUST SERVICED EARLIER TODAY.  SERVICED CREW O2 TO 1580 PSI.  NO LEAKS FOUND IN CREW O2 BOXES OR AROUND CREW BOTTLE.
